Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
x_Martha08_x

Benezoyl peroxide has ruined my skin

About a year ago, i got prescribed benezoyl peroxide from my GP. I used this for about 6 months and it successfully got rid of all my acne, however as soon as i stopped using it, it all started to come back. So this is why is used it for 6 months on and off. About 4 months ago, i went off it completely for a week and as my acne came back i used it once more. When i applied it, it made all the places where i applied it red. This redness has lasted over 4 months, i think it is slowly going away, but will it eventually go completely ? Its really starting to annoy me, because i thought it was an irritation that would go away in a couple of weeks.

Share this post


Link to post
Share on other sites

it's probably irritated, make sure to moisturize after applying benzol peroxide or else it could burn your skin. i burned my skin with 10% benzol peroxide and it left a red mark. it started to peel off later but it was really terrible. learned my lesson

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×